# SDR DL764040482

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 11,255 hours, 4,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY PATH LIGHT MISSING LENS.  INSTALLED LENS, OPS CHECK OK.
